# SDR DALA2024012501166

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 70,769 hours, 23,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5813 LT ASSY FOR EMERGENCY EXIT SIGN AT 1L DOOR INOP. CORRECTIVE ACTION:T/S PER B757 WDM 33-51-12 FOUND L11117 WIRES NOT INSTALLED CORRECTLY. CORRECTED PER WDM B757 33-51 AND RELAMPED OPS NORMAL. (5551680)
